# SDR DALA2023072005884

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 53,117 hours, 27,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 BROKEN FLOOR BEAM -Y1292 BOLT (1 EA) LOC. FR46 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED BOLT LOC. ON FLOOR BEAM -Y1292 FR46 IN PASSENGER CABIN AS PER A319 SRM 51-42-11. (2874554)
